American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11T30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Sophie Huczynska and Stephen D. Cohen. Primitive free cubics with specified norm and trace. Trans. Amer. Math. Soc. 355 (2003) 3099-3116. MR 1974677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Leonard Carlitz. On the representation of a polynomial in a Galois field as the sum of an even number of squares . Trans. Amer. Math. Soc. 35 (1933) 397-410. MR 1501692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Howard H. Mitchell. On the generalized Jacobi-Kummer cyclotomic function . Trans. Amer. Math. Soc. 17 (1916) 165-177. MR 1501034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1